FAQ

Are there any "withdrawal" symptoms if I stop my caffeine intake?

Yes. The symptoms can be mild to severe, depending upon the amount of caffeine you are used to consuming and your own physiological make-up. Withdrawal symptoms include: irritability, rapid heartbeat, migraine headaches, and fatigue. If you do not wish to experience these symptoms, wean off the caffeine by reducing your intake by 25% for the first two weeks; then reduce an additional 25% for another 2 weeks; then another additional 25% for 2 weeks--then no more caffeine.


Back to Frequently Asked Questions


Contact Karen at Karen@KarenHurd.com or the office phone (715) 877-3510.

All material provided on the KarenHurd.com website is provided for informational and educational purposes only. The information given should not be regarded as a guaranteed cure or a statement that the recommendations can assuredly reverse a health condition. Consult a physician regarding the applicability of any opinions or recommendations with respect to your symptoms or medical condition.

© 2014 - Karen R. Hurd, Last Updated: June 16, 2014

Top of Page